P. Alliez, O. Devillers, and J. Snoeyink, Removing degeneracies by perturbing the problem or the world, Reliable Computing, vol.6, issue.1, pp.61-79, 2000.
DOI : 10.1023/A:1009942427413

URL : https://hal.archives-ouvertes.fr/inria-00338566

O. Devillers, M. Karavelas, and M. Teillaud, Qualitative symbolic perturbation: Two applications of a new geometry-based perturbation framework URL: https, Journal of Computational Geometry, vol.8, issue.1, pp.282-315, 2017.

O. Devillers and M. Teillaud, Perturbations for Delaunay and weighted Delaunay 3D triangulations, Computational Geometry, vol.44, issue.3, pp.160-168, 2011.
DOI : 10.1016/j.comgeo.2010.09.010

URL : https://hal.archives-ouvertes.fr/inria-00560388

H. Edelsbrunner, Algorithms in Combinatorial Geometry, EATCS Monographs on Theoretical Computer Science, vol.10, 1987.
DOI : 10.1007/978-3-642-61568-9

I. Emiris and J. Canny, A General Approach to Removing Degeneracies, SIAM Journal on Computing, vol.24, issue.3, pp.650-66410, 1995.
DOI : 10.1137/S0097539792235918

R. Seidel, The Nature and Meaning of Perturbations in Geometric Computing, Discrete & Computational Geometry, vol.19, issue.1, pp.1-17, 1998.
DOI : 10.1007/PL00009330

R. Sibson, Locally equiangular triangulations. The computer journal, pp.243-245, 1978.
DOI : 10.1093/comjnl/21.3.243

URL : https://academic.oup.com/comjnl/article-pdf/21/3/243/1061271/210243.pdf

C. K. Yap, Symbolic treatment of geometric degeneracies, Journal of Symbolic Computation, vol.10, issue.3-4, pp.349-370, 1990.
DOI : 10.1016/S0747-7171(08)80069-7